Wednesday, April 20, 2011
Another Day In The Life
I'm debating on stopping All arthritis medications until I am given the 'all clear' to resume my iv treatments. My body is having a par-tay with side affects since going back on oral medications as of the beginning of this year and I've about had it. I was always in that 1 or 2% of folks who experienced the rare side affects or allergic reactions to medications, but now, for some reason, I'm experiencing the more common, and even severe, side affects on a regular basis. Dizziness, vision problems (extreme blurriness and blind spots), histamine reactions, loss of equilibrium, drops in blood pressure, kidney function and thyroid function, headaches, ringing in my ears, increased fatigue and 'brain fog,' are just several of the things I've been dealing with throughout. It's scary, defeating, overwhelming, maddening & debilitating. And even those words aren't adequate enough. It also makes me wonder if now I'll react negatively to the iv medication if I go back on it. Hopefully my vision hasn't been permanently damaged. I can't think clearly enough, nor do I have the energy, to figure out another direction to go in. But that's where I'm at right now in this department. (You must have guessed by now something is amiss since I've been posting more photo's than words as of late). I hope you're all doing well!